MathSciNet Relay Station
MathSciNet bibliographic data
MR423362 57D15 (22E40 22E25)
Auslander, L.; Johnson, F. E. A. On a conjecture of C. T. C. Wall. J. London Math. Soc. (2) 14 (1976), no. 2, 331–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement